# SDR DALA2024072207345

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454108) CORROSION ON FLOOR SUPPORT ANGLE WL-208, STA-986+6.5, FROM RBL-37 TO RBL-45. REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW B737 SRM 51-40-02-OG AND DWG 147A5700.
